# SDR ASOA201001729

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50, WL 130 APPROX .2" IN LENGTH 60 PERCENT FSH LOCATED AT TOP OF AFT CARGO DOOR TRACK FAILED NDT INSP.  COMPLIED WITH  EC/TC REO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541 REV B.
